# SDR ASAA0480357

- Difficulty date: April 23, 2004
- Submitted: June 16, 2004
- Operation: Air carrier
- Aircraft: N944AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53019
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 99365531
- Condition: Torn
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HV CHECK, FOUND CABIN FLOORBOARD STATION 200-256 RBL 22-44 FIBERGLASS TORN.  FABRICATED REPLACEMENT FLOORBOARD IAW MD80 SRM 53-05.  (M)
